Alert archive / Washington / Winter Storm Warnings in 2007

Winter Storm Warning 1, NWS Seattle, WA

January 4, 2007

NWS Seattle, WA issued this winter storm warning at Jan 4, 2007, 3:38 PM PST. It took effect at Jan 5, 2007, 12:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2007, 3:38 PM PST (23:38 UTC)
In effect from
Jan 5, 2007, 12:00 PM PST
Expired
Jan 6, 2007, 4:09 AM PST
In force
16 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSEW 042338
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
338 PM PST THU JAN 4 2007

WAZ513-518-519-050700-
/O.UPG.KSEW.WS.A.0002.070105T2000Z-070106T1200Z/
/O.NEW.KSEW.WS.W.0001.070105T2000Z-070106T1200Z/
OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
338 PM PST THU JAN 4 2007

...WINTER STORM WARNING IN EFFECT FROM 12 PM FRIDAY TO 4 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT FROM 12 PM FRIDAY TO 4 AM PST
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG FRONTAL SYSTEM WILL MOVE ACROSS THE REGION LATE FRIDAY
THROUGH FRIDAY NIGHT. THIS SYSTEM WILL HAVE PLENTY OF MOISTURE TO
WORK WITH ALONG WITH STRONG WESTERLY FLOW. THEREFORE...SIGNIFICANT
SNOW IS EXPECTED TO FALL OVER THE CASCADES AND OLYMPICS WITH THIS
SYSTEM.

OVER THE CASCADES...THE SNOW WILL BEGIN DURING THE LATE MORNING
HOURS AND BECOME HEAVIER DURING THE AFTERNOON. IT WILL BECOME
HEAVY AT TIMES LATE FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. SNOW
LEVELS WILL START OUT NEAR 1000 FEET LATE FRIDAY MORNING THEN
SLOWLY RISE TO 2500 TO 3000 FEET FRIDAY NIGHT. THEREFORE...THIS
WILL AFFECT ALL THE WASHINGTON PASSES. BY SATURDAY MORNING...STORM
TOTALS ARE EXPECTED TO RANGE FROM 1 TO 2 FEET.

FOR THE OLYMPICS...THE SNOW LEVEL WITH START NEAR 1500 FEET AND
RISE TO NEAR 4000 FEET FRIDAY NIGHT BEFORE SETTLING DOWN TO 200O
FEET SATURDAY MORNING. SNOWFALL TOTALS IN THE OLYMPICS SHOULD
RANGE FROM 10 INCHES ON THE EAST TO NORTHEAST SIDE TO OVER 2 FEET
ON THE WEST AND SOUTHWEST SIDE OF THE MOUNTAINS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW IS
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. IF YOU MUST TRAVEL
ACROSS THE CASCADE PASSES DURING THE WARNING PERIOD...BE PREPARED
FOR SEVERE WINTER WEATHER DRIVING CONDITIONS. 

$$

CERNIGLIA
WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
000 
WWUS46 KSEW 050531
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
931 PM PST THU JAN 4 2007

WAZ513-518-519-051845-
/O.CON.KSEW.WS.W.0001.070105T2000Z-070106T1200Z/
OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
931 PM PST THU JAN 4 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM FRIDAY TO
4 AM PST SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON FRIDAY TIL 4 AM SATURDAY.

A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE REGION FRIDAY
AFTERNOON AND NIGHT. THE SNOW LEVEL WILL BE AROUND 2000 FEET
FRIDAY AFTERNOON...RISE TO 3500 FEET FRIDAY NIGHT...AND THEN FALL
BACK TO AROUND 2000 FEET BY DAYBREAK SATURDAY. TOTAL SNOWFALL WILL
RANGE FROM 18 INCHES AT ELEVATIONS AROUND 3000 FEET...WITH UP TO 3 FEET
AT HIGHER ELEVATIONS.

TRAVEL ACROSS THE CASCADE PASSES LATER FRIDAY AFTERNOON THROUGH FRIDAY
NIGHT WILL BE DIFFICULT AT BEST. EXPECT DELAYS. IT IS NOT UNUSUAL
FOR A HEAVY SNOWFALL SUCH AS THIS TO CLOSE THE PASSES FOR A TIME
FOR AVALANCHE CONTROL. 


$$

MM
000 
WWUS46 KSEW 051637
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
837 AM PST FRI JAN 5 2007

WAZ513-518-519-060045-
/O.CON.KSEW.WS.W.0001.070105T2000Z-070106T1200Z/
OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
837 AM PST FRI JAN 5 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
PST SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
PST SATURDAY. 

SNOWFALL WILL RAPIDLY INCREASE IN INTENSITY DURING THE LATE
MORNING HOURS OVER THE MOUNTAINS WITH SNOWFALL RATES EXCEEDING 2
INCHES PER HOUR FROM THIS AFTERNOON THROUGH THIS EVENING. THE SNOW
LEVEL WILL START AROUND 2000 FEET THIS AFTERNOON...THEN RISE TO
3500 FEET THIS EVENING...AND THEN FALL BACK TO AROUND 2000 FEET BY
DAYBREAK SATURDAY. TOTAL SNOWFALL WILL RANGE FROM 18 INCHES AT
ELEVATIONS AROUND 3000 FEET...WITH UP TO 3 FEET AT HIGHER
ELEVATIONS.

TRAVEL ACROSS THE CASCADE PASSES THIS AFTERNOON THROUGH TONIGHT WILL
BE DIFFICULT AT BEST. CHECK AHEAD USING THE 5 1 1 TELEPHONE SYSTEM
AND EXPECT SIGNIFICANT DELAYS. IT IS NOT UNUSUAL FOR A HEAVY
SNOWFALL SUCH AS THIS TO CLOSE THE PASSES WHILE AVALANCHE CONTROL
WORK IS PERFORMED.

$$

HANER

WEATHER.GOV/SEATTLE
000 
WWUS46 KSEW 060000
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
400 PM PST FRI JAN 5 2007

WAZ513-518-519-061200-
/O.CON.KSEW.WS.W.0001.000000T0000Z-070106T1200Z/
OLYMPICS-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
400 PM PST FRI JAN 5 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY.

SNOWFALL WILL INTENSIFY FURTHER OVER THE CASCADES THIS EVENING
WITH SNOWFALL RATES EXPECTED TO REACH 2 TO 3 INCHES PER HOUR FOR
THE MAJOR CASCADE PASSES. THIS WILL SUPPORT EXTREMELY HEAVY
SNOWFALL AMOUNTS OF 18 TO 30 INCHES TONIGHT.

ANYONE NEEDING TO DRIVE ACROSS THE CASCADES SHOULD SERIOUSLY
CONSIDER DELAYING TRAVEL UNTIL SATURDAY. IF YOU MUST TRAVEL...BE
SURE TO CARRY A WINTER SURVIVAL KIT WHICH INCLUDES FOOD...
WATER...AND WARM BLANKETS AND CLOTHING. TRAVEL ACROSS THE CASCADE
PASSES TONIGHT WILL BE DIFFICULT AT BEST. CHECK AHEAD FOR HIGHWAY
CLOSURES BY USING THE 5 1 1 TELEPHONE SYSTEM AND EXPECT
SIGNIFICANT DELAYS.

$$

HANER

WEATHER.GOV/SEATTLE
000 
WWUS46 KSEW 061209
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
409 AM PST SAT JAN 6 2007

...ANOTHER WINTER STORM HEADED FOR THE MOUNTAINS OF WESTERN
WASHINGTON...

WAZ518-519-070000-
/O.CAN.KSEW.WS.W.0001.000000T0000Z-070106T1200Z/
/O.NEW.KSEW.SN.Y.0001.070106T1209Z-070107T0000Z/
/O.NEW.KSEW.WS.A.0003.070107T0800Z-070108T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
409 AM PST SAT JAN 6 2007

...WINTER STORM WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. THE
WINTER STORM WARNING HAS BEEN CANCELLED.

SNOW SHOWERS WILL CONTINUE OVER THE CASCADES OF WESTERN WASHINGTON
TODAY. ADDITIONAL ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED BY
THIS AFTERNOON.

A WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH
IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR THE
NORTH AND CENTRAL WASHINGTON CASCADES.

HEAVY SNOW IS EXPECTED TO DEVELOP AGAIN LATER TONIGHT AND SUNDAY
AS ANOTHER POWERFUL PACIFIC STORM MOVES INTO THE AREA. SNOW WILL
DEVELOP OVER THE CASCADES OF WESTERN WASHINGTON AFTER MIDNIGHT
TONIGHT AND CONTINUE...HEAVY AT TIMES...THROUGH SUNDAY. ANOTHER 1
TO 2 FEET OF SNOW IS EXPECTED...WITH THE HIGHEST AMOUNTS OVER
SOUTH FACING SLOPES.

A WINTER STORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE
WINTER WEATHER. IF YOU MUST TRAVEL IN THE WATCH AREA...CARRY AN
EXTRA FLASHLIGHT...FOOD...WATER...AND BLANKETS IN CASE OF
EMERGENCY.

$$

WAZ513-070000-
/O.CAN.KSEW.WS.W.0001.000000T0000Z-070106T1200Z/
/O.NEW.KSEW.WS.A.0003.070107T0800Z-070108T0000Z/
OLYMPICS-
409 AM PST SAT JAN 6 2007

...WINTER STORM WARNING IS CANCELLED...
...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

HEAVY SNOW IS EXPECTED TO DEVELOP AGAIN LATER TONIGHT AND SUNDAY
AS ANOTHER POWERFUL PACIFIC STORM MOVES INTO THE AREA. SNOW WILL
DEVELOP OVER THE OLYMPICS AFTER MIDNIGHT TONIGHT AND
CONTINUE...HEAVY AT TIMES...THROUGH SUNDAY. ANOTHER FOOT OF SNOW
IS POSSIBLE.

 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 4, 8:30 AM PST, 7 hours 8 minutes earlier.

Area forecast discussion, Jan 4, 8:30 AM PST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
830 AM PST THU JAN 4 2007

.SYNOPSIS...A COOL UPPER TROUGH WILL BE OVER THE AREA TODAY WITH
SCATTERED SHOWERS. A SERIES OF FRONTS WILL BRING RAIN AT TIMES WITH
SNOW IN THE MOUNTAINS FRIDAY THROUGH WEDNESDAY. COLDER WEATHER IS
EXPECTED BEGINNING THE MIDDLE OF NEXT WEEK.

&&

.SHORT TERM...SHORT WAVE TROUGH MOVING ONSHORE THIS MORNING WITH
MAIN FOCUS OVER THE SOUTHERN HALF OF WASHINGTON AND SOUTH INTO
OREGON.  A COUPLE OF REPORTS OF SNOW WERE HAD THIS MORNING ABOVE
1000 FEET AND THE AIR MASS WILL COOL SLIGHTLY TODAY BEHIND THE
SHORTWAVE THAT IS MOVING INLAND.  THIS WILL LOWER THE FREEZING
SEVERAL HUNDRED FEET FURTHER.  AT THE SAME TIME THE SHOWER ACTIVITY
WILL BE WANING SOME ON THE BACK SIDE OF THIS SYSTEM...EXCEPT
WHEREVER THE CONVERGENCE ZONE SETS UP...WHICH SHOULD BE SNOHOMISH
COUNTY TO START.  LOW LEVEL GRADIENTS ALREADY TRENDING IN THE
CORRECT DIRECTION AND THE LOW LEVEL FLOW...UP THROUGH 850
MB...SHOULD ALSO BECOME FAVORABLE.  WITH COOLING 850 MB TEMPS WE
COULD END UP WITH A BIT OF SNOW IN THE CORE OF THE CONVERGENCE
ZONE.  MAY ALSO GET A LIGHTNING STRIKE OR TWO WITHIN THE HEAVIER
SHOWERS AS WELL.

AT THIS POINT THERE IS NO OTHER SHORT TERM REASON TO UPDATE THE ZONE
FORECAST...SO WITH THAT AND THE FACT THAT THIS WILL ONLY EFFECT A
SMALL PORTION OF THE AREA...MAY LET IT BE FOR NOW AND ISSUE A
NOWCAST WHEN THE CONVERGENCE ZONE FORMS.  THAT WOULD BE A BETTER WAY
OF TARGETING THE ISSUE.  SHOWERS IN OTHER AREAS ARE NOT EXPECTED TO
BE HEAVY ENOUGH TO DRAG THE SNOW TO THE SURFACE TODAY.

SHOWER ACTIVITY WILL DIMINISH FAIRLY QUICKLY THIS EVENING AS THE AIR
MASS STABILIZES IN ADVANCE OF THE NEXT SYSTEM DUE IN HERE LATER
FRIDAY MORNING INTO FRIDAY NIGHT.  THERE WILL BE PLENTY OF RAIN IN
THE LOWLANDS...BUT THE BIGGER ISSUE WILL BE THE SNOW IN THE
MOUNTAINS...WHICH FROM THIS POINT LOOKS LIKE WILL BE MEASURED IN
FEET.  IF I END UP UPDATING THIS MORNING...WILL HOIST A HEAVY SNOW
WATCH FOR THE MOUNTAINS FOR FRIDAY AFTERNOON THROUGH FRIDAY NIGHT.
OTHERWISE IT WILL BE PUT UP THIS AFTERNOON.  CERNIGLIA

.LONG TERM...FROM PREVIOUS DISCUSSION...MOIST ZONAL FLOW WILL
PREVAIL SUNDAY AND MONDAY WITH RAIN AT TIMES.  THE GFS SUGGESTS
FREEZING LEVELS WILL RISE ABOVE PASS LEVEL AS 850 MB TEMPERATURES
RISE TO +2 OR +3 DEGREES CELSIUS.  MODELS HAVE BEEN INCONSISTENT
WITH THESE DETAILS. CURRENT FORECAST SNOW LEVELS LOOK A LITTLE LOW
BUT WILL AVOID YO-YOING THE FORECAST FOR NOW. A STRONG COLD FRONT
WILL SWEEP THROUGH THE AREA TUESDAY WITH A COLD UPPER TROUGH
LINGERING OVERHEAD INTO WEDNESDAY.  AGAIN...MODELS HAVE SHOWN NO RUN
TO RUN CONSISTENCY WITH DETAILS FOR EARLY NEXT WEEK.  IT IS
REASONABLE TO ASSUME THE WEATHER WILL TURN COLDER AND DRIER AND AT
LEAST SOME SPOTTY LOWLAND SNOW CANNOT BE RULED OUT ALTHOUGH IT IS
ALWAYS UNLIKELY ON DAY 7. SCHNEIDER

&&

.AVIATION...SCATTERED SHOWERS...MORE NUMEROUS OVER THE
MOUNTAINS...WILL PREVAIL TODAY IN A COLD AND UNSTABLE AIR MASS.
WOULD NOT RULE OUT ISOLD TSTMS WITH GRAUPEL. CEILINGS WILL GENERALLY
BE IN THE 3000 TO 5000 FOOT RANGE...EXCEPT NEAR 1500 FT WITH OR IN
THE VICINITY OF SHOWERS. CONTINUED LOW LEVEL ONSHORE FLOW.

AT KSEA...A PGTSND CONVERGENCE ZONE IS LIKELY TO DEVELOP AFTER 21Z
IN THE VICINITY OF KPAE. ISOLATED TSTMS WITH GRAUPEL ARE POSSIBLE
WITHIN THE CONVERGENCE ZONE. DUE TO THE COLD AIR MASS...THE HEAVIER
SHOWERS WILL LIKELY CONTAIN SNOW DOWN TO NEAR 500 FT. ANY SNOW
ACCUMULATION WILL LIKELY BE LESS THAN 1 INCH NEAR THE 500 FOOT
LEVEL...POSSIBLY 1-2 INCHES ABOVE 1K FT. CEILINGS WILL BE NEAR 1500
FT...IMPROVING TO NEAR 3000 FT BY 20Z...THEN RISING TO 5000 FEET OR
BECOMING SCATTERED BY 00Z. SW WINDS WILL INCREASE TO 10-13 KT AFTER
18Z.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
.GALE WARNING CENTRAL/EASTERN STRAIT OF JUAN DE FUCA.
.SMALL CRAFT ADVISORY COASTAL WATERS...WEST ENTRANCE TO THE STRAIT
 OF JUAN DE FUCA...AND ADMIRALTY INLET.
.SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

WEATHER.GOV/SEATTLE

In the hours before

Local storm report, Jan 4, 11:04 AM PST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1104 AM PST THU JAN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     AVALANCHE        35 S WESTPORT           46.39N 124.11W
01/04/2007                   XXX                XX   CO-OP OBSERVER

            LONG BEACH REPORTED PEA SIZE HAIL COVERING THEIR HOTEL
            PARKING LOT BETWEEN 9 AND 10 AM.

&&

DD
Local storm report, Jan 4, 2:56 PM PST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
256 PM PST THU JAN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             4 SW BELLEVUE           47.57N 122.22W
01/04/2007  E0.25 INCH       KING               WA   TRAINED SPOTTER

            SMALL HAIL/GRAPUEL ON MERCER ISLAND, 300 FEET.

0222 PM     SNOW             4 WNW CARNATION         47.66N 122.00W
01/04/2007  E0.0 INCH        KING               WA   TRAINED SPOTTER

            RAIN/SNOW MIX ON SQUAK MTN,ELEVATION 500 FEET.

0222 PM     LIGHTNING        1 E BALLARD             47.67N 122.36W
01/04/2007                   KING               WA   TRAINED SPOTTER

            THUNDERSTORM.

&&

DD
Special weather statement, Jan 4, 3:20 PM PST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
320 PM PST THU JAN 4 2007

WAZ001-503>519-052330-
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-
SEATTLE/BREMERTON AREA-TACOMA AREA-ADMIRALTY INLET AREA-
HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-OLYMPICS-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
320 PM PST THU JAN 4 2007

...A CHANGE IN THE WEATHER PATTERN IS SLATED FOR NEXT WEEK
THROUGHOUT WESTERN WASHINGTON...

THE WEATHER PATTERN IMPACTING WESTERN WASHINGTON WEATHER IS
ANTICIPATED TO CHANGE AROUND THE MIDDLE OF NEXT WEEK. A MORE
NORTHERLY FLOW ALOFT IS FORECAST TO BRING A COLDER AIR MASS SOUTH
FROM THE INTERIOR OF WESTERN CANADA.

THE LAST IN A SERIES OF PACIFIC FRONTAL SYSTEMS IS EXPECTED TO
BRING MORE RAIN TO THE LOWLANDS AND SNOW TO THE MOUNTAINS MONDAY
INTO TUESDAY. THEN THE WEATHER PATTERN WILL SHIFT TO A MORE
NORTHERLY FLOW ALOFT...INDUCING COLDER AIR SOUTH FROM WESTERN
CANADA.

THE TEMPERATURE CHANGE WILL FEEL DRAMATIC THROUGHOUT WESTERN
WASHINGTON. READINGS ON TUESDAY ARE FORECAST TO BE IN THE 40S
AND THEN PLUNGE INTO THE 30S ON WEDNESDAY. BY THURSDAY...HIGH
TEMPERATURES ARE EXPECTED TO RANGE FROM THE MID 20S TO MID 30S WITH
LOWS IN THE TEENS AND 20S.

LOWLAND SNOW IS POSSIBLE DURING THE TRANSITION TO THE COLDER AIR
LATE TUESDAY INTO WEDNESDAY. IT IS WAY TOO EARLY TO DETERMINE ANY
SNOW AMOUNTS AT THIS TIME. YET EVERYONE IN WESTERN WASHINGTON IS
ENCOURAGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS AS THIS
WEATHER PATTERN EVOLVES NEXT WEEK.

THEN COLD DRY WEATHER IS ANTICIPATED FOR THE REST OF THE WEEK.

BUEHNER

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 10:37 AM PSTWinter Storm WatchSEW5 hr

Nearby

Winter Storm Warnings in Washington, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.